May  2019, 39(5): 2661-2678. doi: 10.3934/dcds.2019111

Local well-posedness and blow-up for the half Ginzburg-Landau-Kuramoto equation with rough coefficients and potential

1. 

Institute of Mathematics, École Polytechnique Fédérale de Lausanne, Station 8, CH-1015 Lausanne, Switzerland

2. 

Centro di Ricerca Matematica Ennio De Giorgi, Scuola Normale Superiore, Piazza dei Cavalieri, 3, 56126 Pisa, Italy

3. 

Department of Mathematics, University of Pisa, Largo Bruno Pontecorvo 5 I - 56127 Pisa, Italy

4. 

Faculty of Science and Engineering, Waseda University, 3-4-1, Okubo, Shinjuku-ku, Tokyo 169-8555, Japan

5. 

IMI-BAS, Acad, Georgi Bonchev Str., Block 8, 1113 Sofia, Bulgaria

6. 

Department of Applied Physics, Waseda University, 3-4-1, Okubo, Shinjuku-ku, Tokyo 169-8555, Japan

* Corresponding author: Luigi Forcella

Received  May 2018 Revised  November 2018 Published  January 2019

We study the initial value problem for the half Ginzburg-Landau-Kuramoto (hGLK) equation with the second order elliptic operator having rough coefficients and potential type perturbation. The blow-up of solutions for hGLK equation with non-positive nonlinearity is shown by an ODE argument. The key tools in the proof are appropriate commutator estimates and the essential self-adjointness of the symmetric uniformly elliptic operator with rough metric and potential type perturbation.

Citation: Luigi Forcella, Kazumasa Fujiwara, Vladimir Georgiev, Tohru Ozawa. Local well-posedness and blow-up for the half Ginzburg-Landau-Kuramoto equation with rough coefficients and potential. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2661-2678. doi: 10.3934/dcds.2019111
References:
[1]

P. AcquistapaceA. P. CandeloroV. Georgiev and M. L. Manca, Mathematical phase model of neural populations interaction in modulation of REM/NREM sleep, Math. Model. Anal., 21 (2016), 794-810. doi: 10.3846/13926292.2016.1247302. Google Scholar

[2]

J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Grundlehren der Mathematischen Wissenschaften, No. 223, Springer-Verlag, Berlin-New York, 1976. Google Scholar

[3]

M. BravermanO. Milatovich and M. Shubin, Essential selfadjointness of Schródinger-type operators on manifolds, Uspekhi Mat. Nauk, 57 (2002), 3-58. doi: 10.1070/RM2002v057n04ABEH000532. Google Scholar

[4] E. B. Davies, Heat Kernels and Spectral Theory, Cambridge Tracts in Mathematics, vol. 92, Cambridge University Press, Cambridge, 1990.
[5]

K. Fujiwara, V. Georgiev and T. Ozawa, On global well-posedness for nonlinear semirelativistic equations in some scaling subcritical and critical cases, arXiv: 1611.09674.Google Scholar

[6]

K. FujiwaraV. Georgiev and T. Ozawa, Blow-up for self-interacting fractional Ginzburg-Landau equation, Dyn. Partial Differ. Equ., 15 (2018), 175-182. doi: 10.4310/DPDE.2018.v15.n3.a1. Google Scholar

[7]

V. GeorgievA. Michelangeli and R. Scandone, On fractional powers of singular perturbations of the Laplacian, J. Funct. Anal., 275 (2018), 1551-1602. doi: 10.1016/j.jfa.2018.03.007. Google Scholar

[8]

L. Grafakos and S. Oh, The Kato-Ponce Inequality, Comm. Partial Differential Equations, 39 (2014), 1128-1157. doi: 10.1080/03605302.2013.822885. Google Scholar

[9]

E. Heinz, Beiträge zur Stórungstheorie der Spektralzerlegung, Math. Ann., 123 (1951), 415-438. doi: 10.1007/BF02054965. Google Scholar

[10]

R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras. Vol. I, Graduate Studies in Mathematics, vol. 15, American Mathematical Society, Providence, RI, 1997, Elementary theory, Reprint of the 1983 original. Google Scholar

[11]

T. Kappeler, P. Perry, M. Shubin and P. Topalov, The Miura map on the line, Int. Math. Res. Not., (2005), 3091–3133. doi: 10.1155/IMRN.2005.3091. Google Scholar

[12]

T. Kato, Notes on some inequalities for linear operators, Math. Ann., 125 (1952), 208-212. doi: 10.1007/BF01343117. Google Scholar

[13]

T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907. doi: 10.1002/cpa.3160410704. Google Scholar

[14]

C. E. KenigG. Ponce and L. Vega, The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J., 71 (1993), 1-21. doi: 10.1215/S0012-7094-93-07101-3. Google Scholar

[15]

Y. Kuramoto, Chemical Oscillations, Waves, and Turbulence, Springer Series in Synergetics, vol. 19, Springer-Verlag, Berlin, 1984. doi: 10.1007/978-3-642-69689-3. Google Scholar

[16]

N. Laskin, Fractional quantum mechanics and Lévy path integrals, Phys. Lett. A, 268 (2000), 298-305. doi: 10.1016/S0375-9601(00)00201-2. Google Scholar

[17]

D. Li, On Kato-Ponce and fractional Leibniz, arXiv: 1609.01780, (2016), to appear in Rev. Mat. Iberoamericana.Google Scholar

[18]

K. Löwner, Über monotone Matrixfunktionen. (German), Trans. Amer. Math. Soc., 38 (1934), 177-216. doi: 10.1007/BF01170633. Google Scholar

[19]

G. K. Pedersen, Some operator monotone functions, Proc. Amer. Math. Soc., 36 (1972), 309-310. doi: 10.2307/2039083. Google Scholar

[20] M. Reed and B. Simon, Methods of Modern Mathematical Physics. Ⅰ. Functional Analysis, Academic Press, New York-London, 1972.
[21]

M. Reed and B. Simon, Methods of Modern Mathematical Physics. II. Fourier Analysis, Self-adjointness, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Google Scholar

[22]

V. Tarasov and G. Zaslavsky, Fractional dynamics of coupled oscillators with long-range interaction, Chaos, 16 (2016), 023110, 13pp. doi: 10.1063/1.2197167. Google Scholar

[23]

M. E. Taylor, Pseudodifferential Operators and Nonlinear PDE, Progress in Mathematics, vol. 100, Birkhäuser Boston, Inc., Boston, MA, 1991. doi: 10.1007/978-1-4612-0431-2. Google Scholar

[24]

W. van Saarloos and P. C. Hohenberg, Fronts, pulses, sources and sinks in generalized complex Ginzburg-Landau equations, Physica D, 56 (1992), 303-367. doi: 10.1016/0167-2789(92)90175-M. Google Scholar

show all references

References:
[1]

P. AcquistapaceA. P. CandeloroV. Georgiev and M. L. Manca, Mathematical phase model of neural populations interaction in modulation of REM/NREM sleep, Math. Model. Anal., 21 (2016), 794-810. doi: 10.3846/13926292.2016.1247302. Google Scholar

[2]

J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Grundlehren der Mathematischen Wissenschaften, No. 223, Springer-Verlag, Berlin-New York, 1976. Google Scholar

[3]

M. BravermanO. Milatovich and M. Shubin, Essential selfadjointness of Schródinger-type operators on manifolds, Uspekhi Mat. Nauk, 57 (2002), 3-58. doi: 10.1070/RM2002v057n04ABEH000532. Google Scholar

[4] E. B. Davies, Heat Kernels and Spectral Theory, Cambridge Tracts in Mathematics, vol. 92, Cambridge University Press, Cambridge, 1990.
[5]

K. Fujiwara, V. Georgiev and T. Ozawa, On global well-posedness for nonlinear semirelativistic equations in some scaling subcritical and critical cases, arXiv: 1611.09674.Google Scholar

[6]

K. FujiwaraV. Georgiev and T. Ozawa, Blow-up for self-interacting fractional Ginzburg-Landau equation, Dyn. Partial Differ. Equ., 15 (2018), 175-182. doi: 10.4310/DPDE.2018.v15.n3.a1. Google Scholar

[7]

V. GeorgievA. Michelangeli and R. Scandone, On fractional powers of singular perturbations of the Laplacian, J. Funct. Anal., 275 (2018), 1551-1602. doi: 10.1016/j.jfa.2018.03.007. Google Scholar

[8]

L. Grafakos and S. Oh, The Kato-Ponce Inequality, Comm. Partial Differential Equations, 39 (2014), 1128-1157. doi: 10.1080/03605302.2013.822885. Google Scholar

[9]

E. Heinz, Beiträge zur Stórungstheorie der Spektralzerlegung, Math. Ann., 123 (1951), 415-438. doi: 10.1007/BF02054965. Google Scholar

[10]

R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras. Vol. I, Graduate Studies in Mathematics, vol. 15, American Mathematical Society, Providence, RI, 1997, Elementary theory, Reprint of the 1983 original. Google Scholar

[11]

T. Kappeler, P. Perry, M. Shubin and P. Topalov, The Miura map on the line, Int. Math. Res. Not., (2005), 3091–3133. doi: 10.1155/IMRN.2005.3091. Google Scholar

[12]

T. Kato, Notes on some inequalities for linear operators, Math. Ann., 125 (1952), 208-212. doi: 10.1007/BF01343117. Google Scholar

[13]

T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907. doi: 10.1002/cpa.3160410704. Google Scholar

[14]

C. E. KenigG. Ponce and L. Vega, The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J., 71 (1993), 1-21. doi: 10.1215/S0012-7094-93-07101-3. Google Scholar

[15]

Y. Kuramoto, Chemical Oscillations, Waves, and Turbulence, Springer Series in Synergetics, vol. 19, Springer-Verlag, Berlin, 1984. doi: 10.1007/978-3-642-69689-3. Google Scholar

[16]

N. Laskin, Fractional quantum mechanics and Lévy path integrals, Phys. Lett. A, 268 (2000), 298-305. doi: 10.1016/S0375-9601(00)00201-2. Google Scholar

[17]

D. Li, On Kato-Ponce and fractional Leibniz, arXiv: 1609.01780, (2016), to appear in Rev. Mat. Iberoamericana.Google Scholar

[18]

K. Löwner, Über monotone Matrixfunktionen. (German), Trans. Amer. Math. Soc., 38 (1934), 177-216. doi: 10.1007/BF01170633. Google Scholar

[19]

G. K. Pedersen, Some operator monotone functions, Proc. Amer. Math. Soc., 36 (1972), 309-310. doi: 10.2307/2039083. Google Scholar

[20] M. Reed and B. Simon, Methods of Modern Mathematical Physics. Ⅰ. Functional Analysis, Academic Press, New York-London, 1972.
[21]

M. Reed and B. Simon, Methods of Modern Mathematical Physics. II. Fourier Analysis, Self-adjointness, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Google Scholar

[22]

V. Tarasov and G. Zaslavsky, Fractional dynamics of coupled oscillators with long-range interaction, Chaos, 16 (2016), 023110, 13pp. doi: 10.1063/1.2197167. Google Scholar

[23]

M. E. Taylor, Pseudodifferential Operators and Nonlinear PDE, Progress in Mathematics, vol. 100, Birkhäuser Boston, Inc., Boston, MA, 1991. doi: 10.1007/978-1-4612-0431-2. Google Scholar

[24]

W. van Saarloos and P. C. Hohenberg, Fronts, pulses, sources and sinks in generalized complex Ginzburg-Landau equations, Physica D, 56 (1992), 303-367. doi: 10.1016/0167-2789(92)90175-M. Google Scholar

[1]

Jingna Li, Li Xia. The Fractional Ginzburg-Landau equation with distributional initial data. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2173-2187. doi: 10.3934/cpaa.2013.12.2173

[2]

Shujuan Lü, Hong Lu, Zhaosheng Feng. Stochastic dynamics of 2D fractional Ginzburg-Landau equation with multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (2) : 575-590. doi: 10.3934/dcdsb.2016.21.575

[3]

Hong Lu, Shujuan Lü, Mingji Zhang. Fourier spectral approximations to the dynamics of 3D fractional complex Ginzburg-Landau equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2539-2564. doi: 10.3934/dcds.2017109

[4]

Kolade M. Owolabi, Edson Pindza. Numerical simulation of multidimensional nonlinear fractional Ginzburg-Landau equations. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 835-851. doi: 10.3934/dcdss.2020048

[5]

N. Maaroufi. Topological entropy by unit length for the Ginzburg-Landau equation on the line. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 647-662. doi: 10.3934/dcds.2014.34.647

[6]

Hans G. Kaper, Peter Takáč. Bifurcating vortex solutions of the complex Ginzburg-Landau equation. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 871-880. doi: 10.3934/dcds.1999.5.871

[7]

Satoshi Kosugi, Yoshihisa Morita, Shoji Yotsutani. A complete bifurcation diagram of the Ginzburg-Landau equation with periodic boundary conditions. Communications on Pure & Applied Analysis, 2005, 4 (3) : 665-682. doi: 10.3934/cpaa.2005.4.665

[8]

Jun Yang. Vortex structures for Klein-Gordon equation with Ginzburg-Landau nonlinearity. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2359-2388. doi: 10.3934/dcds.2014.34.2359

[9]

Noboru Okazawa, Tomomi Yokota. Subdifferential operator approach to strong wellposedness of the complex Ginzburg-Landau equation. Discrete & Continuous Dynamical Systems - A, 2010, 28 (1) : 311-341. doi: 10.3934/dcds.2010.28.311

[10]

Sen-Zhong Huang, Peter Takáč. Global smooth solutions of the complex Ginzburg-Landau equation and their dynamical properties. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 825-848. doi: 10.3934/dcds.1999.5.825

[11]

Binhua Feng. On the blow-up solutions for the fractional nonlinear Schrödinger equation with combined power-type nonlinearities. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1785-1804. doi: 10.3934/cpaa.2018085

[12]

Van Duong Dinh. On blow-up solutions to the focusing mass-critical nonlinear fractional Schrödinger equation. Communications on Pure & Applied Analysis, 2019, 18 (2) : 689-708. doi: 10.3934/cpaa.2019034

[13]

Alberto Bressan, Massimo Fonte. On the blow-up for a discrete Boltzmann equation in the plane. Discrete & Continuous Dynamical Systems - A, 2005, 13 (1) : 1-12. doi: 10.3934/dcds.2005.13.1

[14]

Tianlong Shen, Jianhua Huang. Ergodicity of the stochastic coupled fractional Ginzburg-Landau equations driven by α-stable noise. Discrete & Continuous Dynamical Systems - B, 2017, 22 (2) : 605-625. doi: 10.3934/dcdsb.2017029

[15]

Yun Lan, Ji Shu. Dynamics of non-autonomous fractional stochastic Ginzburg-Landau equations with multiplicative noise. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2409-2431. doi: 10.3934/cpaa.2019109

[16]

Hans G. Kaper, Bixiang Wang, Shouhong Wang. Determining nodes for the Ginzburg-Landau equations of superconductivity. Discrete & Continuous Dynamical Systems - A, 1998, 4 (2) : 205-224. doi: 10.3934/dcds.1998.4.205

[17]

Mickaël Dos Santos, Oleksandr Misiats. Ginzburg-Landau model with small pinning domains. Networks & Heterogeneous Media, 2011, 6 (4) : 715-753. doi: 10.3934/nhm.2011.6.715

[18]

Fanghua Lin, Ping Zhang. On the hydrodynamic limit of Ginzburg-Landau vortices. Discrete & Continuous Dynamical Systems - A, 2000, 6 (1) : 121-142. doi: 10.3934/dcds.2000.6.121

[19]

Huyuan Chen, Hichem Hajaiej, Ying Wang. Boundary blow-up solutions to fractional elliptic equations in a measure framework. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 1881-1903. doi: 10.3934/dcds.2016.36.1881

[20]

Shujuan Lü, Chunbiao Gan, Baohua Wang, Linning Qian, Meisheng Li. Traveling wave solutions and its stability for 3D Ginzburg-Landau type equation. Discrete & Continuous Dynamical Systems - B, 2011, 16 (2) : 507-527. doi: 10.3934/dcdsb.2011.16.507

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (62)
  • HTML views (108)
  • Cited by (0)

[Back to Top]